# SDR HAG06002

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: General aviation
- Filed by: Aircraft Maintenance and Management Company, repair station H51R588Y
- Aircraft: N125CK
- Make and model: Raythn DH125
- Aircraft serial: 25266
- Aircraft time: 10,555 hours, 13,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 25FN86
- Condition: Cracked
- Location: Fuselage
- Part time: 10,555 hours, 13,584 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN KEEL LONGERON BETWEEN FRAMES 4 AND 5, APROXIMATE STATION 175.00.CRACK IS ONLY IN LONGERON, NOT IN MAIN BEAM.  CRACK LOCATED IN LOWER AFT HOLE FOR NOSE GEAR ATTACH BRACKET.  DISCOVERED DURING REQUIRED CHECK OF ATTACH BOLT TORQUE, ALL BOLTS FOUND LOOSE.  BRACKET REMOVED FOR HIDDEN DAMAGE INSPECTION.
